Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What does fibronodular infiltrates in the left upper lobe mean?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
Hi! What is the meaning of fibronodular infiltrates in the left upper lobe probably koch's in etiology closer follow up advise
Posted Sun, 23 Jun 2013 in General Health
 
 
Answered by Dr. Ram Choudhary 1 hour later
Hi XXXXXXX
Welcome to XXXXXXX
The fibronodular infilterates are a finding of radiological imaging mostly due to severe infection. TB, severe bacterial or fungal infections are a possibility.
A close follow up is advisable.
I hope the advise will be helpful.
Above answer was peer-reviewed by
 
Follow-up: What does fibronodular infiltrates in the left upper lobe mean? 3 days later
What kind of follow up will I do?
 
 
Answered by Dr. Ram Choudhary 17 hours later
Hi XXXXXX,
Welcome back,
Follow up means you would consult the physician again at predefined time intervals and get the imaging studies again to compare it with the old one to see whether the disease has resolved fully or it needs to be treated more diligently.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
 
Follow-up: What does fibronodular infiltrates in the left upper lobe mean? 2 days later
What are the cure for gas stomach ache for pregnant
 
 
Answered by Dr. Ram Choudhary 26 hours later
Hi XXXXXXX
Welcome back.
In pregnancy preferably drugs should be avoided except for folate, iron and calcium supplements.
The problem can be avoided by avoiding fried fatty meals and coffee, eat nothing for two hours before retiring to bed.
When wake in morning move limbs in bed prior to getting out, take one or two sweet biscuits, it reduced nausea.
If still the trouble remains then get antacid prescribed and take under care of local gastroenterologist.
I hope that answers your query.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor